Derivations of gamma (semi)hyperrings

Authors

  • L. K. Ardekani
  • B. Davvaz

Abstract

Differential Γ -(semi)hyperrings are Γ -(semi)hyperrings equipped with derivation, which is a linear unary function satisfying the Leibniz product rule.We introduce the notions of derivation and weak derivation on Γ -hyperrings and Γ -semihyperrings and obtain some important results relating to them in a specific way.

Downloads

Published

25.08.2018

Issue

Section

Research articles

How to Cite

Ardekani, L. K., and B. Davvaz. “Derivations of Gamma (semi)hyperrings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 8, Aug. 2018, pp. 1011-8, https://umj.imath.kiev.ua/index.php/umj/article/view/1613.